Barcitinab

Barcitinab

Hi I'm new to this website and I'm in the UK.. im on a new drug called BARICITINIB (OLUMIANT) 4mg daily and I'm curious is there anybody on here on this drug?

A myRAteam Member said:

I was on this during a drug study here in the u.s. for about 4 years. For me it worked very well. They had to take me off due to other complications. I'm now on Xeljanz which is very close to that one. So it's working too although not quite as well as the Baricitinib.

posted about 1 year ago
A myRAteam Member said:

It was just approved in July. I was just put on it after insurance denied my Xeljanz (which really worked well for me). I will be interested to see how it works. Only on my first week

posted 12 months ago
A myRAteam Member said:

I didn't display any symptoms and my blood work always came back good. My cholesterol was slightly up but that may be due to my eating habits. I also had DVT's. They said that it was a low probability from the drug and more from my venous insufficiency and provoked events.
Other than that i didn't have anything else. I know there are listed side effects but i didn't have any of them. I know it was the only thing that actually worked for me. I was very upset when they pulled my off. I was excited to hear about Xeljanz as it's very closely related (Baricitinib isn't approved in the u.s. yet).

posted about 1 year ago
A myRAteam Member said:

Did you find that you got many side effects from it... I was previously on methotrexate injections 20mg weekly for first 2 years of RA worked not too bad for joint pain with the odd steroid injection here and there and a flare now and again. Then I had a BCC (skin cancer) on my face which I had to get removed 're plastic surgery. Then my consultant diagnosed fibro and reduced my methotrexate to 15mg and it's been down hill from there even an increase back to 20mg hasn't helped at all. So have been put on baricitinib started it the beginning of June had a 120mg depamedro steroid injection at hospital and symptoms eased a little but now it's all creeping back plus other symptoms of nausea irrational bowel movements and very achy legs and bad headaches palpitations not sure if it's the steroid wearing off a change of weather or just the new drug just not doing as it says on the bottle if you know where I'm coming from.i also have a suspect underactive thyroid which is being looked into and investigated as we speak.

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in